# SDR ALG2006F00002

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT IT WAS NOTED THAT THE ENGINE OIL PRESSURE INDICATOR WAS FLUCTUATING.  CONTINUED FLIGHT AND OIL PRESSURE AND TEMPERATURE REMAINED WITHIN LIMITS.  THE ENGINE WAS REMOVED DO TO OIL CONSUMPTION.  (K)
